# SDR AALA20161104031

- Difficulty date: November 4, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 19,420 hours, 7,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. FORWARD CARGO COMPARTMENT LEFT TRANSITION ANGLE IS CORRODED AT APPROXIMATELY FUSELAGE STATION 470. REPAIRED TRANSITION ANGLE BETWEEN STATIONS 470 AND 490 IAW AARD 51-00-05-1 AND SRM 53-00-53-2R.
